# SDR R7M2002F00017

- Difficulty date: March 23, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N424MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7082
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Part serial: CBC415400
- Condition: Discharged
- Location: Main
- Part time: 7,620 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEAD ACID BATTERY WILL NOT HOLD A CHARGE.  STAYS AT 20 VOLTS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
